Translator Disclaimer
2012 Sphere paths in outer space
Camille Horbez
Algebr. Geom. Topol. 12(4): 2493-2517 (2012). DOI: 10.2140/agt.2012.12.2493

Abstract

We give estimates on the length of paths defined in the sphere model of outer space using a surgery process, and show that they make definite progress in some sense when they remain in some thick part of outer space. To do so, we relate the Lipschitz metric on outer space to a notion of intersection numbers.

Citation

Download Citation

Camille Horbez. "Sphere paths in outer space." Algebr. Geom. Topol. 12 (4) 2493 - 2517, 2012. https://doi.org/10.2140/agt.2012.12.2493

Information

Received: 24 June 2012; Revised: 3 November 2012; Accepted: 6 August 2012; Published: 2012
First available in Project Euclid: 19 December 2017

zbMATH: 1262.57005
MathSciNet: MR3020214
Digital Object Identifier: 10.2140/agt.2012.12.2493

Subjects:
Primary: 20F65

Rights: Copyright © 2012 Mathematical Sciences Publishers

JOURNAL ARTICLE
25 PAGES


SHARE
Vol.12 • No. 4 • 2012
MSP
Back to Top